RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 1, Pages 18–38 (Mi izv2024)  

This article is cited in 4 scientific papers (total in 4 papers)

Conjunctively indecomposable formulas in propositional calculi

V. A. Yankov


Abstract: Formulas in intuitionistic propositional calculus and its subsystems are studied that cannot be decomposed into a proper conjunction.

Full text: PDF file (1943 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:1, 17–35

Bibliographic databases:

UDC: 51.01
MSC: 03E25, 03B20, 06D10, 06A12, 03G05
Received: 14.11.1969

Citation: V. A. Yankov, “Conjunctively indecomposable formulas in propositional calculi”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969), 18–38; Math. USSR-Izv., 3:1 (1969), 17–35

Citation in format AMSBIB
\Bibitem{Yan69}
\by V.~A.~Yankov
\paper Conjunctively indecomposable formulas in propositional calculi
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 1
\pages 18--38
\mathnet{http://mi.mathnet.ru/izv2024}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=244001}
\zmath{https://zbmath.org/?q=an:0195.01103|0181.00404}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 1
\pages 17--35
\crossref{https://doi.org/10.1070/IM1969v003n01ABEH000744}


Linking options:
  • http://mi.mathnet.ru/eng/izv2024
  • http://mi.mathnet.ru/eng/izv/v33/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Citkin, “On admissible rules of intuitionistic propositional logic”, Math. USSR-Sb., 31:2 (1977), 279–288  mathnet  crossref  mathscinet  zmath  isi
    2. D. Skvortsov, “Remark on a finite axiomatization of finite intermediate propositional logics”, Journal of Applied Non-Classical Logics, 9:2-3 (1999), 381  crossref
    3. Tanaka Y., “An infinitary extension of Jankov's theorem”, Studia Logica, 86:1 (2007), 111–131  crossref  mathscinet  zmath
    4. Bezhanishvili N., “Frame based formulas for intermediate logics”, Studia Logica, 90:2 (2008), 139–159  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:225
    Full text:69
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019